# SDR ABXA200905300024

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN SKIN FS 1654.5 AT APPROX S3R VERIFIED WITH ET.  REPAIRED IAW B767-200 SRM 53-80-01, 1 INCH CRACK.
